Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 23, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Apr 13, 2021, 8:30 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2021, 8:30 PM CDT (01:30 UTC)
- Expired
- Apr 14, 2021, 11:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
170 WHUS74 KLCH 140130 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 830 PM CDT Tue Apr 13 2021 GMZ450-452-455-470-472-475-140600- /O.NEW.KLCH.SC.Y.0023.210414T0130Z-210414T0600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 830 PM CDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...Wind gusts of 20 to 30 knots * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
644 WHUS74 KLCH 140408 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1108 PM CDT Tue Apr 13 2021 GMZ450-452-455-470-472-475-141000- /O.EXT.KLCH.SC.Y.0023.000000T0000Z-210414T1000Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1108 PM CDT Tue Apr 13 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM CDT WEDNESDAY... * WHAT...Winds of 15 to 30 knots with gusts of 20 to 40 knots. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 5 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
581 WHUS74 KLCH 140919 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 419 AM CDT Wed Apr 14 2021 GMZ430-432-435-141600- /O.EXB.KLCH.SC.Y.0023.000000T0000Z-210414T1600Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- 419 AM CDT Wed Apr 14 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WHAT...Winds of 20 knots and gusty to 25 to 30 knots. * WHERE...Sabine Lake, Calcasieu Lake and Vermilion Bay. * WHEN...Until 11 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. Rough to very rough on area lakes and bays. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ450-452-455-470-472-475-141600- /O.EXT.KLCH.SC.Y.0023.000000T0000Z-210414T1600Z/ Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 419 AM CDT Wed Apr 14 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WHAT...Winds of 15 to 25 knots with gusts of 30 to 35 knots. * WHERE...Portions of the Gulf of Mexico. * WHEN...Until 11 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. Seas 3 to 4 feet nearshore and up to 7 feet offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 13, 6:17 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Apr 13, 6:17 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
617 PM CDT Tue Apr 13 2021
.DISCUSSION...
00Z TAFS.
&&
.AVIATION...
Widespread showers and thunderstorms over South Central Louisiana
still going on but has shown some trends of weakening as the cool
pool boundary pushes further offshore. Upstream development over
SE TX/SW LA has commenced, but not likely to take off until the
convection east has weakened, which looks to be later this evening
into the overnight hours. Thus, ongoing TSRA over ARA/LFT this
evening, and the best chances for TSRA for AEX/BPT/LCH towards
the 08-12z time period. Thereafter will dictate where remaining
boundaries from previous TSRA activity, thus leaving the PROB30
groups for TSRA in all sites for the remaining morning hours. MVFR
to intermittent IFR ceilings and visibilities will remain
throughout the forecast period.
DML
&&
.PREV DISCUSSION... /issued 428 PM CDT Tue Apr 13 2021/
DISCUSSION...
The first in a series of disturbances progged to move across the
area over the next several days has already dropped four to six
inches of rainfall across parts of acadiana with widespread
thunderstorms continuing this afternoon. Forecast QPF over the
next 48 hours has been trending upward with forecast PWAT values
in the 1.6 to 2 inch range. An additional three to six inches
seems easily obtainable between the frontal boundary tomorrow and
continued upper disturbances Wednesday night into Thursday. WPC
has also extended the slight risk of excessive rainfall region
further west across southwest Louisiana and southeast Texas while
indicating the possibility of upgrading to a moderate risk across
south central and southeast Louisiana tonight or tomorrow. With
all of that in mind, decided to issue a flash flood watch for the
Louisiana parishes through noon Thursday. QPF values across
southeast Texas are expected to be somewhat lower so held off on
the watch issuance over this area for the time being, but trends
will continue to be monitored.
The severe risk doesn't appear quite as high tomorrow as
instability isn't expected to be quite as robust as we're seeing
this afternoon (lightning totals have been quite impressive across
southern Louisiana today). However, a few stronger storms will
certainly be possible and SPC has maintained it's marginal risk
across the region. The frontal boundary that will be primarily
responsible for tomorrow's precip will sink just off the coast by
tomorrow afternoon where it is progged to stall. A series of upper
disturbances are then progged to ride along the boundary Thursday
and Friday providing additional rounds of lighter precipitation.
A stronger and somewhat more progressive frontal boundary will
push through the region Saturday finally pushing the moisture far
enough offshore to providing at least a brief respite from the
deluge Sunday. Another upper disturbance swings across the region
Monday, but there is considerable difference with regards to how
much moisture will be available for this feature so opted to carry
only isolated PoPs attm for Monday.
Jones
MARINE...
Onshore flow will continue into Wednesday morning before turning
offshore Wednesday evening in the wake of a frontal passage.
Widespread showers and thunderstorms will accompany this front.
The front will stall near the coast or just offshore providing a
focus for scattered light rainfall Thursday and Friday. East
winds Friday will be brief as a much stronger cold front sweeps
through the coastal waters Saturday.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 65 73 55 71 / 70 100 70 40
LCH 69 78 61 74 / 60 60 70 50
LFT 67 77 62 72 / 60 70 70 60
BPT 68 80 61 75 / 60 70 70 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ027>033-
041>045-052>055-073-074.
TX...None.
GM...Small Craft Exercise Caution through Wednesday morning for
GMZ450-452-455-470-472-475.
&&
AVIATION...08Hazardous weather outlook, Apr 13, 4:01 PM CDT, 4 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 401 PM CDT Tue Apr 13 2021 TXZ180-201-215-216-259>262-142115- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 401 PM CDT Tue Apr 13 2021 This Hazardous Weather Outlook is for southeast Texas. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will be possible through this evening becoming more isolated overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered to widespread showers and thunderstorms will develop in advance of a slowly southward sinking cold front Wednesday. Periods of heavy rainfall will be possible with some of these storms. A few storms will also have the potential to become strong to severe. The front will meander near or just off the coast providing a focus for continued shower and thunderstorm development Thursday and Friday with another frontal boundary expected to push through Saturday which may allow for a brief respite from the precipitation Sunday before rain chances return Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ045-053>055-142115- Upper St. Martin-Iberia-St. Mary-Lower St. Martin- 401 PM CDT Tue Apr 13 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... ...SEVERE THUNDERSTORM WATCH 94 IN EFFECT UNTIL 6 PM CDT THIS EVENING... This Hazardous Weather Outlook is for south central Louisiana. .DAY ONE...This afternoon and tonight. A severe thunderstorm watch is in effect until 6 PM this evening. Widespread showers and thunderstorms will continue to push across the region through the evening becoming more scattered overnight. Localized flash flooding may occur this afternoon into this evening. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and thunderstorms will develop in advance of a slowly southward sinking cold front Wednesday. Periods of heavy rainfall will be possible with some of these storms. Rainfall totals of two to four inches will be possible Wednesday. A few storms will also have the potential to become strong to severe. The front will meander near or just off the coast providing a focus for continued shower and thunderstorm development Thursday and Friday with another frontal boundary expected to push through Saturday which may allow for a brief respite from the precipitation Sunday before rain chances return Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LAZ027>033-041>044-052-073-074-142115- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Vermilion-West Cameron- East Cameron- 401 PM CDT Tue Apr 13 2021 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana and west central Louisiana. .DAY ONE...This afternoon and tonight. Scattered showers and thunderstorms will continue to push across the region through the evening becoming isolated overnight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and thunderstorms will develop in advance of a slowly southward sinking cold front Wednesday. Periods of heavy rainfall will be possible with some of these storms. Rainfall totals of two to four inches will be possible Wednesday. A few storms will also have the potential to become strong to severe. The front will meander near or just off the coast providing a focus for continued shower and thunderstorm development Thursday and Friday with another frontal boundary expected to push through Saturday which may allow for a brief respite from the precipitation Sunday before rain chances return Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-450-452-470-472-475-142115- Sabine Lake-Calcasieu Lake- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 401 PM CDT Tue Apr 13 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Moderate onshore winds and higher seas in the vicinity of a weak disturbance will continue through the night. Small craft should exercise caution. Areas of marine fog will continue this afternoon through Wednesday outside of showers and thunderstorms. Scattered to widespread showers and thunderstorms will continue to push across the coastal waters through the evening becoming more scattered overnight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Areas of marine fog will continue through Wednesday morning before being cleared out by a slowly southward advancing cold front. Widespread showers and thunderstorms will develop in advance of this front. Periods of heavy rainfall will be possible with some of these storms. A few storms will also have the potential to become strong to severe. The front will meander near or just off the coast providing a focus for continued shower and thunderstorm development Thursday and Friday with another frontal boundary expected to push through Saturday which may allow for a brief respite from the precipitation Sunday before rain chances return Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ435-455-142115- Vermilion Bay- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 401 PM CDT Tue Apr 13 2021 ...SEVERE THUNDERSTORM WATCH 94 IN EFFECT UNTIL 6 PM CDT THIS EVENING... This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...This afternoon and tonight. Moderate onshore winds and higher seas in the vicinity of a weak disturbance will continue through the night. Small craft should exercise caution. Scattered to widespread showers and thunderstorms will continue to push across the coastal waters through the evening becoming more scattered overnight. A few of these storms could be strong to severe this evening. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Widespread showers and thunderstorms will develop in advance of this front. Periods of heavy rainfall will be possible with some of these storms. A few storms will also have the potential to become strong to severe. The front will meander near or just off the coast providing a focus for continued shower and thunderstorm development Thursday and Friday with another frontal boundary expected to push through Saturday which may allow for a brief respite from the precipitation Sunday before rain chances return Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Apr 13, 3:19 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
319 PM CDT TUE APR 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM FLASH FLOOD 3 NW NEW IBERIA 30.03N 91.86W
04/13/2021 IBERIA LA PUBLIC
HIGH WATER REPORTED ON ADMIRAL DOYLE ROAD. CARS ARE
TURNING AROUND, ROAD IMPASSABLE.
&&
JRUALocal storm report, Apr 13, 3:28 PM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
328 PM CDT TUE APR 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM FLASH FLOOD 1 S NEW IBERIA 29.99N 91.82W
04/13/2021 IBERIA LA LAW ENFORCEMENT
ADMIRAL DOYLE AND LEWIS STREET IS CLOSED DUE TO HIGH
WATER.
&&
JRUALocal storm report, Apr 13, 3:36 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
336 PM CDT TUE APR 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HEAVY RAIN 1 WNW ABBEVILLE 29.98N 92.14W
04/13/2021 M5.11 INCH VERMILION LA PUBLIC
A PERSONAL WEATHER SITE NEAR ABBEVILLE HAS RECORDED 5.11
INCHES OF RAINFALL SINCE 1130 AM LOCAL.
0110 PM HEAVY RAIN 1 ENE ABBEVILLE 29.98N 92.11W
04/13/2021 M3.84 INCH VERMILION LA PUBLIC
A PERSONAL WEATHER SITE NEAR ABBEVILLE HAS REPORTED 3.84
INCHES OF RAINFALL SINCE 1130 AM LOCAL.
0120 PM HEAVY RAIN 4 S YOUNGSVILLE 30.04N 92.00W
04/13/2021 M4.01 INCH VERMILION LA PUBLIC
A PERSONAL WEATHER SITE NEAR YOUNGSVILLE HAS REPORTED
4.01 INCHES OF RAINFALL SINCE AROUND 1130 AM LOCAL.
0150 PM HEAVY RAIN 1 SW COTEAU 30.04N 91.92W
04/13/2021 M4.16 INCH IBERIA LA PUBLIC
A PERSONAL WEATHER SITE HAS MEASURED 4.16 INCHES OF RAIN
IN THE PAST COUPLE OF HOURS.
0200 PM HEAVY RAIN 4 WNW NEW IBERIA 30.03N 91.88W
04/13/2021 M4.13 INCH IBERIA LA ASOS
THE ASOS AT ACADIANA REGIONAL AIRPORT HAS RECORDED 4.13
INCHES OR RAINFALL IN THE PAST COUPLE OF HOURS.
0235 PM HEAVY RAIN 2 N NEW IBERIA 30.03N 91.82W
04/13/2021 M5.31 INCH IBERIA LA PUBLIC
A PERSONAL WEATHER SITE NEAR NEW IBERIA HAS RECORDED 5.31
INCHES OF RAINFALL SINCE NOON LOCAL.
0314 PM FLASH FLOOD 3 NW NEW IBERIA 30.03N 91.86W
04/13/2021 IBERIA LA PUBLIC
HIGH WATER REPORTED ON ADMIRAL DOYLE ROAD. CARS ARE
TURNING AROUND, ROAD IMPASSABLE.
0327 PM FLASH FLOOD 1 S NEW IBERIA 29.99N 91.82W
04/13/2021 IBERIA LA LAW ENFORCEMENT
ADMIRAL DOYLE AND LEWIS STREET IS CLOSED DUE TO HIGH
WATER.
0333 PM HEAVY RAIN 1 ESE JEANERETTE 29.91N 91.66W
04/13/2021 M6.45 INCH IBERIA LA PUBLIC
A PERSONAL WEATHER SITE NEAR JEANERETTE HAS RECORDED 6.45
INCHES OF RAINFALL SINCE AROUND NOON LOCAL.
&&
JRUALocal storm report, Apr 13, 3:51 PM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
351 PM CDT TUE APR 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM FLASH FLOOD 1 SW COTEAU 30.04N 91.92W
04/13/2021 IBERIA LA PUBLIC
FREETOWN ROAD IS REPORTED UNDERWATER.
&&
JRUASpecial weather statement, Apr 13, 5:20 PM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
520 PM CDT Tue Apr 13 2021
LAZ043-044-052-132300-
Acadia LA-Lafayette LA-Vermilion LA-
520 PM CDT Tue Apr 13 2021
...SPECIAL WEATHER STATEMENT...
At 519 PM CDT, Doppler radar was tracking a strong thunderstorm over
Morse, or near Gueydan, moving northeast at 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Lafayette, Crowley, Scott, Rayne, Carencro, Kaplan, Gueydan,
Mermentau, Broussard, Youngsville, Duson, Maurice, Morse, Riceville,
Meaux, Wright, Mire, Indian Bayou, Lyons Point and Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 600 PM CDT for
south central Louisiana.
LAT...LON 3000 9249 3009 9263 3010 9262 3014 9263
3018 9259 3021 9259 3033 9216 3032 9214
3030 9214 3033 9209 3036 9208 3037 9204
3021 9196 3021 9198 3019 9198 3018 9196
3019 9195 3015 9193 3005 9205 2998 9230
TIME...MOT...LOC 2219Z 246DEG 26KT 3010 9246
WarthenSpecial weather statement, Apr 13, 6:49 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
649 PM CDT Tue Apr 13 2021
LAZ053>055-140030-
Lower St. Martin LA-Iberia LA-St. Mary LA-
649 PM CDT Tue Apr 13 2021
...SPECIAL WEATHER STATEMENT...
At 649 PM CDT, Doppler radar was tracking a strong thunderstorm near
Charenton, or near Franklin, moving east at 45 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Morgan City, Franklin, Patterson, Berwick, Bayou Vista,
Stephensville, Belle River, Baldwin, Patterson Memorial Airport,
Sorrel, Charenton, Pierre Part and Centerville.
LAT...LON 2969 9111 2969 9149 2974 9162 2975 9160
2976 9162 3003 9162 3003 9151 3006 9149
3006 9127 3003 9124 3004 9123 3001 9123
3000 9126 2998 9126 2992 9123 2990 9121
2986 9120 2985 9118 2983 9112 2980 9109
TIME...MOT...LOC 2349Z 263DEG 38KT 2987 9146
WarthenThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:10 PM CDT | Severe Thunderstorm Warning | LCH | Saint Martin, St. Mary | 20 min |
| Apr 13, 9:58 PM CDT | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 7 days |
| Apr 14, 1:29 AM CDT | Coastal Flood Watch | LCH | Cameron | 4 hr |
| Apr 14, 4:42 AM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis | 33 min |
| Apr 14, 5:43 AM CDT | Coastal Flood Warning | LCH | Cameron | 5 hr |
| Apr 14, 6:28 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard, Vernon | 47 min |
| Apr 14, 7:00 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry, Saint Martin | 30 min |
| Apr 14, 7:11 AM CDT | Special Weather Statement | LCH | Beauregard | 64 min |
| Apr 14, 7:16 AM CDT | Special Weather Statement | LCH | Avoyelles | 29 min |
| Apr 14, 7:36 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu | 54 min |
| Apr 14, 7:52 AM CDT | Special Weather Statement | LCH | Saint Landry | 23 min |
| Apr 14, 7:57 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Calcasieu, Cameron, Jefferson Davis | 63 min |
| Apr 14, 8:14 AM CDT | Special Weather Statement | LCH | St. Mary | 31 min |
| Apr 14, 8:32 AM CDT | Severe Thunderstorm Warning | LCH | Saint Martin, St. Mary | 32 min |
| Apr 14, 9:00 AM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron, Jefferson Davis | 45 min |
| Apr 14, 9:34 AM CDT | River Flood Warning | LCH | Lafayette, Saint Martin, Vermilion | 6 days |
| Apr 14, 9:34 AM CDT | River Flood Warning | LCH | Calcasieu | 6 days |
| Apr 14, 9:34 AM CDT | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 36 hr |
| Apr 14, 9:34 AM CDT | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 21 days |
| Apr 14, 9:34 AM CDT | River Flood Warning | LCH | Rapides | 21 days |
| Apr 14, 9:34 AM CDT | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 21 days |
| Apr 14, 9:42 AM CDT | Special Weather Statement | LCH | Vermilion | 48 min |
| Apr 14, 9:49 AM CDT | Special Weather Statement | LCH | Vermilion | 41 min |
| Apr 14, 10:36 AM CDT | Special Weather Statement | LCH | Vermilion | 24 min |
| Apr 14, 11:07 AM CDT | Special Marine Warning | LCH | 53 min | |
| Apr 14, 4:30 PM CDT | Special Weather Statement | LCH | Calcasieu | 45 min |
| Apr 14, 4:40 PM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 38 hr |
| Apr 14, 4:40 PM CDT | River Flood Warning | LCH | Calcasieu | 8 hr |
| Apr 14, 6:00 AM CDT | Special Weather Statement | LCH | Hardin, Jasper, Newton | 30 min |
| Apr 14, 6:31 AM CDT | Special Weather Statement | LCH | Orange | 29 min |
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.